# SDR R61A201406230783

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 10,685 hours, 10,447 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Part serial: 2442
- Condition: Failed
- Location: Mlg
- Part time: 2,059 hours, 1,978 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW FELT A VIBRATION AND NOTICED SMALL BLACK OBJECT FLY IN FRONT OF ACFT.  ASKED TOWER FOR RUNWAY INSPECTION FOR TIRE DEBRIS AND WAS ADVISED THAT EXTENSIVE DEBRIS WAS FOUND ON RUNWAY.  CREW LOWERED GEAR EARLY AND WAS ADVISED THAT LT INBD MAIN TIRE HAD BLOWN OUT.  DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DAMAGE TO GEAR DOORS, NACELLE AND FAIRINGS.  MAINTENANCE R & R TIRE, GEAR DOORS AND GEAR DOOR LINKAGES IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
